Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Download for Citation Managers



ORIGINAL ARTICLE

Prevalence of psychiatric disorder in asymptomatic or minimally symptomatic cancer patients on treatment
Mishra Sanjib Kumar, Mohapatra Prashant Kumar, Bhattacharya Kausik, Gupta Tejpal, Agarwal Jai Prakash

Year : 2006 | Volume:  2 | Issue Number:  3 | Page: 136-139



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal